# SDR CALA2014063000821

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,471 hours, 17,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 77207
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN L1 DOOR EMER FLOOD LIGHT INOPERATIVE.  LAMP & R & R POWER SUPPLY BATTERY PACK IAW AMM 33-51-06-960- 805.  OPERATION NORMAL.
